My problem is I have a sharp left back headache until now for almost 2 weeks. My first checked up was, they gave me Amoxcicillin 500mg antibiotic and Diclofenac 50mg. After 5 days I went again for a doctor .I said that the effect is nothing on me. After I drink the medicine it will be gone then after 10hours it will come again, because its 3x a day to drink. Then the Doctor change my medicine. Now he gave me MYLAN-CLARITHROMYCIN 500mg for twice a day. On the First day I drink the medicine and the side effect is diarrhea. I expected that already because the doctor told me the effect. Now its my 2nd day when i woke up I felt again the sharpness on the left back head ache. About an hour then it will be gone. I hope you can help me on this matter. I'm so bothered on it. This is the first time ive experienced. And if there are things to avoid in eating or anything I hope you can answer my question. Looking forward on it. Thank you very much! More power! Roland. &...
I was applying pressure this morning to something an had the sharpest pain shoot from the back to side side of the right side of my head. I stopped for a minute then continued what I was doing and it happened again. All I could think about was an Aneurysm. Could this be and what should I do I am scared? Joanne.
Statistically, it's unlikely to be an aneurysm, but you certainly don't want to find yourself on the wrong end of those statistics. Any unexplained head pain should be investigated. Please see your doctor as soon as possible.
Good luck, John Claude Krusz and Teri Robert
If you need help finding a Migraine and headache specialist, visit our listing of Patient Recommended Specialists .
About Ask the Clinician :
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. ...
Full Question: My wife suffers from Migraines. She is 19, nonsmoker and nondrinker. Recently (for a little over a week now) she has started complaining of severe and sharp head pains and nausea. She said that it was unlike any pain that she has previously had. She also has problems with severe head pains while trying to have a bowel movement, as she has to strain very hard to do so lately. Tonight was the first time her severe head pains have turned into throbbing pains and from there they went back and forth, until she had to take some medicine for Migraine pains. All of this started, like I said, a little over a week ago, right after she had a few bad Migraines almost back to back (about 3 in roughly 2 weeks). My question is, can her severe pains be caused from Migraines and can that also cause her to have those pains while straining to have a bowel movement? Can an overabundance of stress cause this? I hope you can help to shed some light on this subject for me. Thank You, James. &...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.